# SDR CA110111005

- Difficulty date: January 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 115503005
- Condition: Leaking
- Location: Nr 2 Brake
- Part time: 13,225 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENG 2 WITH REPORTED THICK SMOKE, AND HYDRAULIC QUANTITY ON SYS 2 ZEROED OUT.  POSSIBLE WITH HYDRAULIC LEAK ON ENGINE.  CREW DECIDED TO SHUTDOWN BOTH ENGINES FOR SAFETY PRECAUTION.  ACFT NOW AWAITING TOW TRUCK. IDENTIFIED HYDRAULIC LEAK ON LT MLG HYDRAULIC HOSE ASSY GOING TO THE NR 2 BRAKE ASSY.  REPLACED BRAKES HOSE ASSY AS PER Q400 AMM: 29-00-00-000-802/29-00-00-400-802.
